# SDR FDEA202102170380

- Difficulty date: February 17, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 75,756 hours, 16,117 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING BEADED DOUBLER BETWEEN XOS 655 - 665 (BEHIND SLAT #5 INBOARD)   FOUND CRACKED RIGHT HAND WING DOUBLER BETWEEN XOS 655 - 665 (BEHIND SLAT #5 INBOARD) REPAIR   CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
